MathSciNet Relay Station
MathSciNet bibliographic data
MR12096 (6,258a) 10.0X
Segre, B. Lattice points in infinite domains and asymmetric Diophantine approximations. Duke Math. J. 12, (1945). 337–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement